# SDR USAA2011011990264

- Difficulty date: December 14, 2010
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 55
- Aircraft time: 67,085 hours, 30,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53911161200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - CRACK ON FITTING AT FR24A BETWEEN S34L TO S35L.  REPLACED FITTING AT FR24A BETWEEN S34L TO S35L IAW A320 SRM 51-72-11 & AIRBUS DRAWING D53911160.
